# SDR E07A201802140002

- Difficulty date: March 10, 2017
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 2,871 hours, 1,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000765
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,094 hours, 699 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAYS ON IN ARM POSITION OR FLASHES ON/OFF IN ARM AND ON.
